# SDR CA150316007

- Difficulty date: March 13, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airtrc AT402B
- Aircraft time: 94 hours
- Engine: Pwa PT6A15AG
- System (JASC): 2150 · Cabin Cooling System
- Part: Pulley
- Part number: 518951
- Condition: Loose
- Location: Air Condition
- Part time: 141 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON ENGINE SHUTDOWN A CLICKING SOUND WAS HERD UNDER ENGINE COWLING. UPON INVESTIGATION IT WAS NOTICED THAT THE AIR CONDITIONER COMPRESSOR DRIVE PULLEY ALLEN SCREW HAD LOOSENED OFF AND THE DRIVE PULLEY WAS SLIPPING.  DRIVE PULLEY, DRIVE PAD ASSY AND BELT WERE REPLACED AND ACFT WAS RETURNED TO SERVICE.
